U.S. doctors online nowAsk doctors free
EG
A 36-year-old female asked:

Hello.i have bipolar depression.i'm on quetiazic 300,controlepsy 100 and centalify 10.which medicine causes my weight gain?are there any alternatives?

1 doctor answer2 doctors weighed in
Dr. Patricia Foster
Psychiatry 45 years experience
Weight gain: Most likely to cause weight gain are Quetiazic and Centalify, known as Seroquel and Abilify (aripiprazole) in the U.S. Not sure why you need both meds, which target the same symptoms. Discuss lowering dose of one or the other with prescribing doctor. Consider exam with primary care doctor to check for medical causes of weight gain as well, eg., thyroid, blood sugar. I hope this helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 28-year-old female asked:
2 doctor answers7 doctors weighed in
A 44-year-old member asked:
3 doctor answers9 doctors weighed in
A 25-year-old female asked about a 27-year-old female:
2 doctor answers2 doctors weighed in
Last updated Nov 26, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.